Skip to content

A Jacobi–Davidson Iteration Method for Linear Eigenvalue Problems

Sleijpen, G. L. G., & Vorst, H. A. v. d. (1996). A Jacobi–Davidson Iteration Method for Linear Eigenvalue Problems. SIAM Journal on Matrix Analysis and Applications, 17(2), 401-425.

Type
Journal article
Intellectual base
Primary research
Year
1996
Volume
17
Issue
2
Pages
401-425
DOI
10.1137/s0895479894270427
DOI registrant
Society for Industrial & Applied Mathematics
Link
https://doi.org/10.1137/S0895479894270427

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:14f15cdd7fae · see in the full table